# SDR AALA201911049013

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 16,440 hours, 6,288 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817381X
- Part serial: 5927
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW DECLARED AN EMERGENCY INTO ORD ON ACCOUNT OF FLAP DISAGREE INDICATION. MAINTENANCE TROUBLESHOT IAW FIM 27-51-00 FOR MSG 27-52259. REPLACED L FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPS CHECKS ARE NORMAL.
